Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 80, Number 273

All articles in this issue are freely accessible.

Local energy estimates for the finite element method on sharply varying grids
Alan Demlow, Johnny Guzmán and Alfred H. Schatz.
Math. Comp. 80 (2011), 1-9
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2728969
A two-level enriched finite element method for a mixed problem
Alejandro Allendes, Gabriel R. Barrenechea, Erwin Hernández and Frédéric Valentin.
Math. Comp. 80 (2011), 11-41
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2728970
Nonsymmetric coupling of BEM and mixed FEM on polyhedral interfaces
Salim Meddahi, Francisco-Javier Sayas and Virginia Selgás.
Math. Comp. 80 (2011), 43-68
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2728971
Efficient and reliable hierarchical error estimates for the discretization error of elliptic obstacle problems
Ralf Kornhuber and Qingsong Zou.
Math. Comp. 80 (2011), 69-88
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2728972
Weak approximation of stochastic partial differential equations: the nonlinear case
Arnaud Debussche.
Math. Comp. 80 (2011), 89-117
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2728973
On the Poincaré-Friedrichs inequality for piecewise $H^{{}1}$ functions in anisotropic discontinuous Galerkin finite element methods
Huo-Yuan Duan and Roger C. E. Tan.
Math. Comp. 80 (2011), 119-140
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2728974
Error estimates for Raviart-Thomas interpolation of any order on anisotropic tetrahedra
Gabriel Acosta, Thomas Apel, Ricardo G. Durán and Ariel L. Lombardi.
Math. Comp. 80 (2011), 141-163
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2728975
Semigroup stability of finite difference schemes for multidimensional hyperbolic initial-boundary value problems
Jean-François Coulombel and Antoine Gloria.
Math. Comp. 80 (2011), 165-203
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2728976
Spectral approximation of pattern-forming nonlinear evolution equations with double-well potentials of quadratic growth
Nicolas Condette, Christof Melcher and Endre Süli.
Math. Comp. 80 (2011), 205-223
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2728977
Convergence acceleration of modified Fourier series in one or more dimensions
Ben Adcock.
Math. Comp. 80 (2011), 225-261
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2728978
A high-order, analytically divergence-free discretization method for Darcy’s problem
Daniela Schräder and Holger Wendland.
Math. Comp. 80 (2011), 263-277
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2728979
Asymptotic expansion and quadrature of composite highly oscillatory integrals
Arieh Iserles and David Levin.
Math. Comp. 80 (2011), 279-296
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2728980
How to integrate a polynomial over a simplex
Velleda Baldoni, Nicole Berline, Jesus A. De Loera, Matthias Köppe and Michèle Vergne.
Math. Comp. 80 (2011), 297-325
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2728981
A semilocal convergence analysis for directional Newton methods
Ioannis K. Argyros.
Math. Comp. 80 (2011), 327-343
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2728982
Regeneration homotopies for solving systems of polynomials
Jonathan D. Hauenstein, Andrew J. Sommese and Charles W. Wampler.
Math. Comp. 80 (2011), 345-377
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2728983
An effective asymptotic formula for the Stieltjes constants
Charles Knessl and Mark W. Coffey.
Math. Comp. 80 (2011), 379-386
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2728984
Faster algorithms for the square root and reciprocal of power series
David Harvey.
Math. Comp. 80 (2011), 387-394
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2728985
Fast lattice reduction for $\mathbf{F}_{2}$-linear pseudorandom number generators
Shin Harase, Makoto Matsumoto and Mutsuo Saito.
Math. Comp. 80 (2011), 395-407
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2728986
Values of symmetric cube $L$-functions and Fourier coefficients of Siegel Eisenstein series of degree-3
Dominic Lanphier.
Math. Comp. 80 (2011), 409-428
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2728987
On the largest prime factor of $x^{2}-1$
Florian Luca and Filip Najman.
Math. Comp. 80 (2011), 429-435
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2728988
Counting Carmichael numbers with small seeds
Zhenxiang Zhang.
Math. Comp. 80 (2011), 437-442
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2728989
On the discrete logarithm problem in class groups of curves
Claus Diem.
Math. Comp. 80 (2011), 443-475
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2728990
Structure computation and discrete logarithms in finite abelian $p$-groups
Andrew V. Sutherland.
Math. Comp. 80 (2011), 477-500
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2728991
Computing Hilbert class polynomials with the Chinese remainder theorem
Andrew V. Sutherland.
Math. Comp. 80 (2011), 501-538
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2728992
Lower bounds for the Artin conductor
Amalia Pizarro-Madariaga.
Math. Comp. 80 (2011), 539-561
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2728993
Fundamentality of a cubic unit $u$ for $\mathbb{Z}[u]$
J. Beers, D. Henshaw, C. K. McCall, S. B. Mulay and M. Spindler.
Math. Comp. 80 (2011), 563-578
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2728994
Families of elliptic curves over cubic number fields with prescribed torsion subgroups
Daeyeol Jeon, Chang Heon Kim and Yoonjin Lee.
Math. Comp. 80 (2011), 579-591
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2728995
Torsion units in integral group rings of Janko simple groups
V. A. Bovdi, E. Jespers and A. B. Konovalov.
Math. Comp. 80 (2011), 593-615
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2728996
Enumeration of $4 ×4$ magic squares
Matthias Beck and Andrew van Herick.
Math. Comp. 80 (2011), 617-621
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2728997

Reviews and Descriptions of Tables and Books

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

A higher-dimensional sieve method with procedures for computing sieve functions, by Harold G. Diamond, H. Halberstam and William F. Galway.
Reviewer: Sid Graham
Math. Comp. 80 (2011), 623-624
Review information
Full-text PDF Free Access